The Limitation of Pigouvian Taxes as a Long-run Remedy for Externalities: An Extension of Results
Dennis W. Carlton () and
Glenn Cartman Loury
The Quarterly Journal of Economics, 1986, vol. 101, issue 3, pages 631-34
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0033-5533%2819860 ... 3B2-%23&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:tpr:qjecon:v:101:y:1986:i:3:p:631-34
Ordering information: This journal article can be ordered from
http://mitpress.mit. ... me.tcl?issn=00335533
Access Statistics for this article
The Quarterly Journal of Economics is edited by Robert J. Barro, Edward L. Glaeser and Lawrence F. Katz
More articles in The Quarterly Journal of Economics from MIT Press
Series data maintained by Karie Kirkpatrick ().